# SDR FDEA201107172775

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA76661
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT: ALONG STA 1704, LONGERON NR 48R FOUND CORRODED.  REPAIR CARRIED OUT IAW EA 1-5310-150766.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
